# SDR P5CA9800862

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Cracked
- Location: Apu Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU LT COMPARTMENT ACCESS DOOR FWD LOWER FLANGE BENT AND CRACKED AND 1 RIVET MISSING.  DOOR REPAIRED PER SRM 51-40-02.
